# SDR CA001205005

- Difficulty date: July 12, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 17,628 hours
- Engine: Allsn 250C20
- System (JASC): 6720 · Tail Rotor Control System
- Part: Washer
- Part number: B0500025
- Condition: Missing
- Location: T/R Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN INVESTIGATING EXCESSIVE PLAY OF THE PILOTS PEDAL ADJUSTMENT,  IT WAS NOTED THAT MISSING AND INCORRECT PARTS EXISTED. B0500-26 WASHERS WERE MISSING FROM THE ASSEMBLY AND THE TIE BOLT HAD ALMOST 1/4 OF END PLAY. (NOTE: PARTS ON ORDER.)
